# SDR 04FDEA02890

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 79,191 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-82050 RT INBOARD FLAP MOUNTED HINGE PIVOT BORE REPAIR.  COMPLIED WITH EA8-5750-82050.
